# SDR DL76G030477

- Difficulty date: May 19, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 51,270 hours, 13,270 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE BARREL NUTS FOR THE VERTICAL STABILIZER TO FUSELAGE ATTACHMENT REVEALED CRACKED SEALANT AT ONE NUT LOCATION ON THE LT SIDE AT FS 1654.  SINCE THIS IS INDICATIVE OF A POSSIBLE POOR TORQUE CONDITION, THE NUT AND BOLT WERE REPLACED PER ER/A 385082-14AD.
